Alert archive / Wisconsin / River Flood Watches in 2011

River Flood Watch 14, NWS Twin Cities, MN

March 22, 2011Buffalo County, Pepin County, Wisconsin

NWS Twin Cities, MN issued this river flood watch at Mar 22, 2011, 12:51 PM CDT for Buffalo County, Pepin County, Wisconsin. It took effect at Mar 25, 2011, 1:00 PM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 22, 2011, 12:51 PM CDT (17:51 UTC)
In effect from
Mar 25, 2011, 1:00 PM CDT
Expired
Mar 24, 2011, 3:26 PM CDT
In force
Issued by
NWS Twin Cities, MN
Flood severity
None

Counties Buffalo County, WI, Pepin County, WI

The radar

The La Crosse radar (KARX), 91 km from the middle of the area, began a volume at 17:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Chippewa River (WI) at Durand (DURW3).

Action stage
12 ft
Minor stage
13 ft
Moderate stage
15.5 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05369500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

388 
WGUS63 KMPX 221751
FFAMPX
URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 
1251 PM CDT TUE MAR 22 2011

...THE NATIONAL WEATHER SERVICE IN CHANHASSEN HAS ISSUED A FLOOD 
WATCH FOR THE FOLLOWING RIVERS IN WISCONSIN...

  CHIPPEWA RIVER AT DURAND AFFECTING BUFFALO AND PEPIN COUNTIES 

.OVERVIEW...
THIS RIVER FORECAST IS BASED ON CONTINUING SIGNIFICANT SNOW MELT...THE 
PRECIPITATION RECEIVED OVER THE LAST FEW DAYS INCLUDING LAST NIGHT AND 
THIS MORNING...AND THE FORECAST PRECIPITATION THROUGH 7AM ON 
WEDNESDAY...SO ANY PRECIPITATION THAT FALLS AFTER 7AM TOMORROW WILL NOT 
BE INCLUDED IN THESE FORECASTS. 

THIS WILL LEAD TO RIVER FLOODING THIS WEEK AND THIS WEEKEND.

THE LOW PRESSURE SYSTEM CURRENTLY IMPACTING THE UPPER MIDWEST IS EXPECTED
TO PRODUCE NEARLY 1.5-1.75 INCHES OF ADDITIONAL PRECIPITATION BETWEEN
7AM THIS MORNING AND TOMORROW. THE AMOUNT THE RIVER RISES IS GREATLY 
DEPENDANT ON THE PRECIPITATION FORECAST. THIS ISSUE WILL CONTINUE TO 
BE MONITORED CLOSELY AND FUTURE PRODUCTS MAY BE ISSUED.

SIGNIFICANT UNCERTAINTY REMAINS ABOUT HOW MUCH SNOW WILL MELT WITH THE 
RAINFALL AND COOLER TEMPERATURES COMING IN THE NEXT FEW DAYS.

AGAIN...THE CURRENT RIVER FORECASTS ONLY TAKE INTO ACCOUNT 24 HOURS OF 
FORECAST PRECIPITATION...HENCE THROUGH 7 AM ON WEDNESDAY. ADDITIONAL 
RAINFALL MAY CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN CURRENTLY 
FORECAST.THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING 
SITUATION AND ISSUE FOLLOW UP STATEMENTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DON'T DROWN. 

STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL RADIO OR TV STATION 
FOR THE LATEST INFORMATION CONCERNING THIS FLOOD EVENT.  THE NATIONAL 
WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND ISSUE 
FOLLOW UP STATEMENTS. 

WIC011-091-241751-
/O.NEW.KMPX.FL.A.0014.110325T0600Z-110327T0800Z/
/DURW3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1251 PM CDT TUE MAR 22 2011

THE NATIONAL WEATHER SERVICE IN CHANHASSEN HAS ISSUED A
* FLOOD WATCH FOR
  THE CHIPPEWA RIVER AT DURAND
* FROM LATE THURSDAY NIGHT TO LATE SATURDAY NIGHT.
* AT 12:00 PM TUESDAY THE STAGE WAS 9.7 FEET.
* MINOR FLOODING IS POSSIBLE. 
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...FLOOD STAGE MAY BE REACHED BY EARLY FRIDAY MORNING.


$$
4 follow-up statements
719 
WGUS63 KMPX 230255
FFAMPX
URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 
955 PM CDT TUE MAR 22 2011

...THE FLOOD WATCH CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN...
  CHIPPEWA RIVER AT DURAND AFFECTING BUFFALO AND PEPIN COUNTIES 

.OVERVIEW...
THIS RIVER FORECAST IS BASED ON SNOW MELT OVER THE PAST SEVERAL DAYS AND
THE PRECIPITATION RECEIVED OVER THE LAST FEW DAYS INCLUDING MONDAY NIGHT
AND TUESDAY. THIS WILL LEAD TO RIVER FLOODING THIS WEEK AND THIS WEEKEND.

UNCERTAINTY REMAINS ABOUT HOW MUCH SNOW WILL MELT WITH THE
COOLER TEMPERATURES COMING IN THE NEXT FEW DAYS. THE NATIONAL
WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND ISSUE 
FOLLOW UP STATEMENTS. 

WIC011-091-250255-
/O.CON.KMPX.FL.A.0014.110325T0800Z-110327T0800Z/
/DURW3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
955 PM CDT TUE MAR 22 2011

THE FLOOD WATCH CONTINUES FOR
  THE CHIPPEWA RIVER AT DURAND
* FROM LATE THURSDAY NIGHT TO LATE SATURDAY NIGHT.
* AT  9:00 PM TUESDAY THE STAGE WAS 10.0 FEET.
* MINOR FLOODING IS POSSIBLE. 
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...FLOOD STAGE MAY BE REACHED BY FRIDAY MORNING.

$$
621 
WGUS63 KMPX 231838
FFAMPX
URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 
138 PM CDT WED MAR 23 2011

...THE FLOOD WATCH CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN...
  CHIPPEWA RIVER AT DURAND AFFECTING BUFFALO AND PEPIN COUNTIES 

.OVERVIEW...
THE RIVER FORECAST IS BASED ON SNOW MELT OVER THE PAST SEVERAL DAYS 
AND THE PRECIPITATION RECEIVED OVER THE LAST FEW DAYS INCLUDING 
MONDAY NIGHT THROUGH WEDNESDAY. THIS WILL LEAD TO RIVER FLOODING
LATER THIS WEEK AND WEEKEND. 

PRECIPITATION FELL IN THE FORM OF RAIN...SLEET AND SNOW OVER THE
PAST TWO DAYS. THE TYPE OF PRECIPITATION IS KEY TO HOW THE RIVERS 
WILL RESPOND. DUE TO THE MIXED PRECIPITATION...THERE IS 
UNCERTAINTY WITH HOW HIGH THE RIVER WILL RISE OVER THE COMING DAYS.
THEREFORE THE WATCH WILL REMAIN IN EFFECT UNTIL CONFIDENCE INCREASES
IN THE CREST FORECAST.  

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND WILL 
ISSUE FOLLOW UP STATEMENTS AS NEEDED. 

WIC011-091-251838-
/O.CON.KMPX.FL.A.0014.110325T1800Z-110327T0800Z/
/DURW3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
138 PM CDT WED MAR 23 2011

THE FLOOD WATCH CONTINUES FOR
  THE CHIPPEWA RIVER AT DURAND
* FROM FRIDAY AFTERNOON TO LATE SATURDAY NIGHT.
* AT 12:00 PM WEDNESDAY THE STAGE WAS 11.2 FEET.
* MINOR FLOODING IS POSSIBLE. 
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...FLOOD STAGE MAY BE REACHED BY FRIDAY EARLY AFTERNOON.

$$
MARGRAF
161 
WGUS63 KMPX 240338
FFAMPX
URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 
1038 PM CDT WED MAR 23 2011

...THE FLOOD WATCH CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN...
  CHIPPEWA RIVER AT DURAND AFFECTING BUFFALO AND PEPIN COUNTIES 

.OVERVIEW...
THE RIVER FORECAST IS BASED ON SNOW MELT OVER THE PAST SEVERAL DAYS 
AND THE PRECIPITATION RECEIVED OVER THE LAST FEW DAYS INCLUDING 
MONDAY NIGHT THROUGH WEDNESDAY.

THE RIVER WILL CONTINUE TO RISE OVER THE NEXT 24-48 HOURS...BUT 
CONFIDENCE IN FLOODING IS NOT AS HIGH AS IT HAS BEEN THE PAST COUPLE
DAYS. RUNOFF INTO THE CHIPPEWA RIVER IS BEING SLOWED BY FREEZING
TEMPERATURES.

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND WILL 
ISSUE FOLLOW UP STATEMENTS AS NEEDED. 

WIC011-091-260338-
/O.CON.KMPX.FL.A.0014.000000T0000Z-110327T0800Z/
/DURW3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1038 PM CDT WED MAR 23 2011

THE FLOOD WATCH CONTINUES FOR
  THE CHIPPEWA RIVER AT DURAND
* UNTIL LATE SATURDAY NIGHT.
* AT  9:00 PM WEDNESDAY THE STAGE WAS 11.4 FEET.
* NONFLOOD FLOODING IS POSSIBLE. 
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO RISE BETWEEN 12 AND
  13 FEET BY FRIDAY NIGHT.

$$
734 
WGUS63 KMPX 242026
FFAMPX
URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 
326 PM CDT THU MAR 24 2011

...THE FLOOD WATCH IS CANCELLED FOR THE FOLLOWING RIVERS IN 
WISCONSIN...
 
  CHIPPEWA RIVER AT DURAND AFFECTING BUFFALO AND PEPIN COUNTIES

.THE WATCH IS CANCELLED DUE TO THE FACT THAT LESS WATER CAME FROM 
UPSTREAM ON THE CHIPPEWA RIVER THAN INITIALLY EXPECTED. THE RIVER
HAS NOW CRESTED AND IS FALLING. THE NATIONAL WEATHER SERVICE WILL
CONTINUE MONITORING THIS RIVER AND ISSUE ANY NEEDED FOLLOW UP 
STATEMENTS. 

WIC011-091-242056-
/O.CAN.KMPX.FL.A.0014.000000T0000Z-110327T0800Z/
/DURW3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
326 PM CDT THU MAR 24 2011

THE FLOOD WATCH IS CANCELLED FOR
  THE CHIPPEWA RIVER AT DURAND
* AT  2:00 PM THURSDAY THE STAGE WAS 10.9 FEET.
* FORECAST...THE RIVER IS FORECAST TO REACH A MAXIMUM STAGE OF 10.6 
  FEET BY THIS EVENING.


$$
LRS

What forecasters said that day

The local office's own words before this river flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this river flood watch went out at Mar 22, 6:04 AM CDT, 6 hours 47 minutes earlier.

Area forecast discussion, Mar 22, 6:04 AM CDT, 6 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
604 AM CDT TUE MAR 22 2011

.DISCUSSION...

POTENT SURFACE LOW PRESSURE SYSTEM CURRENTLY POSITIONED OVER S CENTRAL
SODAK. SYSTEM POISED TO DEEPEN NOTICEABLY AS IT TREKS INTO NORTHWESTERN
IOWA BY LATE THIS AFTN. CURRENT RAIN SHIELD NOTED MAINLY NORTH OF A
CANBY TO OWATONNA LINE. MOST OF THIS ACTIVITY DURING THE DAYLIGHT HOURS
WILL FALL AS RAIN...WITH TEMPERATURES ALOFT FORCING ISSUE OF CHANCE
SLEET SCENARIO MAINLY NORTH OF A MORRIS TO BROOKLYN PARK TO EAU CLAIRE
LINE THIS MORNING...AND PUSHING THIS LINE NORTH APPROXIMATELY 50 MILES
DURING THE AFTERNOON. 850MB LI CONVERGENCE AREA ALSO DEMANDED
INCLUSION OF ISOLATED T-STORMS THIS MORNING MAINLY SOUTH OF A
BENSON TO MINNEAPOLIS LINE...WITH THE AREA SHRINKING NOTICEABLY TO
THE SOUTH PRIOR TO 23/00Z. ALTHOUGH OVERALL QPF VALUES FOR BULK OF
PRECIPITATION ARE BETWEEN ONE AND ONE AND TWO INCHES PRIOR TO 23/12Z
TIME PERIOD...OVERNIGHT CONVECTION PRODUCED ABOUT HALF OF FORECAST
VALUES. THUS HAVE CUT QPF VALUES BY ABOUT THIS AMOUNT FOR LIFE CYCLE
OF SYSTEM. MILLION DOLLAR QUESTION OF COURSE IS TIMING OF CHANGEOVER
TO ALL SNOW FOR FAR NORTHERN CWA. DECIDED THIS SHOULD OCCUR AFTER
23/00Z TIME FRAME...WITH ALL SNOW ANTICIPATED FOR ENTIRE FA BY
WED/12Z.

USED GFS40 AS MODEL OF CHOICE DUE TO ITS HANDLING OF PRECIPITATION
SHIELD AND PLACEMENT OF SURFACE CYCLONE EARLY THIS MORNING. ISENTROPIC
ANAL PER THE 300K LEVEL USED INITIALLY FOR DECIPHERING PRECIP TRENDS.
TRANSPORT VECTORS CONFIRMING SURGE OF MOISTURE ACROSS NORTHEASTERN
THREE QUARTERS OF CWA FOR MUCH OF THE MORNING AND INTO THE EARLY
AFTERNOON HOURS. STRONG OMEGA NOTED OVER WEST CENTRAL WI AND NORTHERN
HALF OF MN FA FROM 22/18Z-23/00Z. THIS OF COURSE COINCIDES WITH VERY
STRONG 250MB DIVERGENCE COUPLETS CROSSING CWA FROM WEST TO EAST IN
RESPONSE TO RIGHT REAR QUAD POSITIONING OF 150KT JET MAX OVER EASTERN
GREAT REGION NEAR SUNDOWN. BY LATE THIS EVENING BULK OF MOISTURE VALUES
SHOULD BE OVER CENTRAL AND NORTHERN MN...AND WESTERN WI. 50H LOW BECOMES
VERTICALLY STACKED WITH SURFACE CYCLONE BY WED/12Z TIME FRAME. THIS
UPPER LEVEL FEATURE WILL SLOW COMBINED SYSTEM WITH PRECIP FINALLY
ENDING OVER EASTERN WI FA BY EARLY THU MORNING.

BELOW NORMAL TEMPERATURES WILL BEGIN ON WEDNESDAY AS POLAR AIR IS
PULLED INTO THE REGION TO THE LEE OF A STRONG POLAR VORTEX ROTATING
NEAR JAMES BAY. ANOTHER CHANCE OF LIGHT SNOW IS ANTICIPATED FOR
WESTERN THIRD OF CWA ON FRIDAY AFTN...AS A WARM FRONTAL BOUNDARY FROM
A NEW STORM SYSTEM HEADING INTO CENTRAL GREAT PLAINS IS SEEN ACROSS
SOUTHWEST MN THIS TIME FRAME.

&&

.AVIATION.../12Z TAF ISSUANCE/

VERY ROUGH AND COMPLICATED TAFS WITH PERIODS OF IFR/LIFR AND TSRA
ACROSS THE FA. RWF/MSP/RNH/EAU WILL SEE A FEW TSRA THIS
MORNING...AND POSSIBLY THIS AFTN. LOW LCLS AND THE CONTINUED
PRECIPITATION ACROSS THE AREA WILL CREATE IFR CEILINGS...WITH LIFR
CEILINGS LATER TODAY/OVERNIGHT. MAIN CONCERN IS TSRA AND HOW
WIDESPREAD THESE TSRA GET ACROSS THE SOUTHERN FA. WILL CONTINUE
THE MAIN 4 HR TEMPO PERIOD THIS MORNING...WITH ONLY CBS AFT 16Z.
LATER SHIFTS CAN REDEFINE HOW TSRA DEVELOP LATER TODAY. THERE
COULD BE A PERIOD OF MAINLY -DZ OR -RA AS THE MAIN LIFT AND
CONVERGE ZONE MOVES ACROSS CENTRAL/NORTHERN MN. LATER TODAY AND
INTO TONIGHT...EXPECT THE -RA OR A MIXTURE OF -RA -SN AND PL TO
TRANSLATE SOUTHWARD. TIMING REMAINS UNCERTAIN...SO WILL CONTINUE
THE SAME TREND AS BEFORE. WNDS WILL REMAIN FROM THE E/NE AS A
PREDOMINATE DIRECTION. STRONGEST WNDS WILL OCCUR TODAY...WITH A
SLOW DECREASE OVERNIGHT.

MSP...A PERIOD OF TSRA THIS MORNING...WITH CEILINGS ARND 1.2 TO
2.0K. THIS CEILINGS WILL LIKELY DROP TO IFR BY 16-18Z...AND
CONTINUE THROUGHOUT THE TAF PERIOD. PERIODS OF HEAVY RAINFALL IS
POSSIBLE THIS MORNING WITH EMBEDDED TSRA. MOST OF THE TSRA SHOULD
END BY THE AFTN...WITH -SN PL DEVELOPING OVERNIGHT. WNDS WILL
REMAIN FROM THE E/ENE THRU THE PERIOD WITH THE STRONGEST WNDS THRU
00Z/23. ..JLT..

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...WINTER STORM WARNING UNTIL 7 PM CDT WEDNESDAY FOR BENTON-CHISAGO-
     DOUGLAS-ISANTI-KANABEC-MILLE LACS-MORRISON-TODD.

     FLOOD WATCH THROUGH WEDNESDAY EVENING FOR ANOKA-CARVER-DAKOTA-
     HENNEPIN-MCLEOD-RAMSEY-RENVILLE-SCOTT-WASHINGTON-WRIGHT.

WI...WINTER STORM WARNING UNTIL 7 PM CDT WEDNESDAY FOR BARRON-
     CHIPPEWA-POLK-RUSK.

     FLOOD WATCH THROUGH WEDNESDAY EVENING FOR DUNN-EAU CLAIRE-PEPIN-
     PIERCE-ST. CROIX.

&&

AJZ/JLT
Hazardous weather outlook, Mar 22, 5:08 AM CDT, 7 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
508 AM CDT TUE MAR 22 2011

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
231015-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
508 AM CDT TUE MAR 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...
SOUTHEAST MINNESOTA...SOUTHWEST MINNESOTA...WEST CENTRAL
MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A POTENT STORM SYSTEM CURRENTLY OVER CENTRAL NEBRASKA WILL TREK
INTO NORTHWESTERN IOWA BY LATE THIS AFTERNOON...AND INTO
SOUTHEASTERN MINNESOTA BY WEDNESDAY MORNING. A MIXED BAG OF
SLEET...FREEZING RAIN AND SNOW IS EXPECTED OVER CENTRAL MINNESOTA
AND NORTHERN PORTIONS OF WEST CENTRAL WISCONSIN. RAIN WITH
EMBEDDED THUNDERSTORMS WILL BE SEEN MAINLY SOUTH OF A LINE FROM
MADISON TO THE TWIN CITIES TODAY. RAINFALL OR A WINTRY MIX WILL
TURN TO ALL SNOW ACROSS CENTRAL AND SOUTHERN MINNESOTA BY LATE
TONIGHT AS COLD AIR WRAPS AROUND THE DEVELOPING STORM SYSTEM. SNOW
ACCUMULATION OF 1 TO 4 INCHES IS LIKELY BY LATE THIS EVENING
MAINLY NORTH OF AN ALEXANDRIA TO ZIMMERMAN TO BLOOMER LINE. THERE
COULD BE A COATING OF FREEZING RAIN AND SLEET AS WELL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SNOW WILL PERSIST THROUGH THE DAY ON WEDNESDAY...WITH 6 TO 11
INCHES TOTAL ACCUMULATION POSSIBLE OVER PORTIONS OF CENTRAL MINNESOTA.
TOTAL RAINFALL AMOUNTS FROM THIS STORM SYSTEM OVER THE SOUTHERN THIRD
OF MINNESOTA WILL AVERAGE BETWEEN ONE HALF TO ONE AND ONE QUARTER
INCHES...WITH ISOLATED AMOUNTS NEAR ONE AND ONE HALF INCHES. THIS
LIQUID MOISTURE WILL LEAD TO ADDITIONAL RUNOFF AND EXACERBATE THE
CURRENT FLOOD SITUATION.

PLEASE CONTINUE TO MONITOR RIVER FLOOD FORECASTS AND THE LATEST
ON THE WINTER STORM WATCH FOR ADDITIONAL INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

AZ

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 21, 8:20 PM CDTRiver Flood WarningMPXPierce28 days
Mar 21, 8:20 PM CDTRiver Flood WarningMPXPierce5 days
Mar 22, 12:06 PM CDTRiver Flood WarningMPXPierce, Saint Croix3 days
Mar 22, 12:33 PM CDTWinter Weather AdvisoryMPXEau Claire, Pepin, Pierce30 hr

Nearby

River Flood Watches in Wisconsin, 2011Every river flood watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.